PERIODS FOR CONTINUOUS SELF-MAPS OF A BOUQUET OF CIRCLES

J. Llibre, Ana Sá

Research output: Contribution to journalArticlepeer-review

Abstract

Let G(k) be a bouquet of circles. Two continuous self maps f and g on G(k) are called homological, and we write f congruent-to g, if they induce the same action on the homology groups of G(k). The minimal set of periods of f is and and(g) Per(g) for all g such that g congruent-to f. Here we present the characterization of the minimal sets of periods for continuous self maps on G(k), for k = 1, 2, and some partial results for k greater-than-or-equal-to 3. This Note is a summary of [10].
Original languageEnglish
Pages (from-to)1035-1040
JournalComptes Rendus De L Academie Des Sciences Serie I-Mathematique
Volume318
Issue number11
Publication statusPublished - 2 Jun 1994

Fingerprint

Dive into the research topics of 'PERIODS FOR CONTINUOUS SELF-MAPS OF A BOUQUET OF CIRCLES'. Together they form a unique fingerprint.

Cite this